# SDR 21GA20250411006

- Difficulty date: April 11, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 93,397 hours, 28,897 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141T9920303
- Condition: Corroded
- Location: Zone 100
- Part time: 93,397 hours, 28,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CONNECTING FRAME TO SKIN IN LH NOSE WHEEL WELL CORRODED.
